# SDR MK1Y20220429023

- Difficulty date: May 16, 2022
- Submitted: May 16, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N391CM
- Make and model: Boeing 767323
- Aircraft serial: 32975
- Aircraft time: 51,520 hours, 21,336 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION AT IAI, UNDOCUMENTED WELDING PATCH REPAIR WAS FOUND ON ENG #2 EXHAUST EXTERNAL SKIN AT 8 O’CLOCK BETWEEN NAC STA 318 TO 320. THE PATCH DIAMETER WAS MEASURED AND FOUND 2.3”.
